MAUDE Adverse Event Report: MEDLINE RENEWAL MEDLINE RENEWAL REPROCESSED DYONICS ARTHROSCOPIC SHAVER; ARTHROSCOPIC ACCESSORY

MEDLINE RENEWAL MEDLINE RENEWAL REPROCESSED DYONICS ARTHROSCOPIC SHAVER; ARTHROSCOPIC ACCESSORY
Model Number 72203013
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was not returned to medline renewal for evaluation, and no additional information was available at the time of the report and investigation.However, unused inventory of similar devices was returned to medline renewal as part of the complaint investigation.Review of the unused inventory confirmed the possibility of the reported device failure.Medline renewal performed a retrospective review of complaints and determined that this incident met the criteria for mdr reporting but was not filed within the required 30 day timeframe.Although no patient harm was reported, intervention may have been required to complete the procedure, therefore, medline renewal is retrospectively filing this medwatch report.(b)(4).
 
Event or Problem Description
It was reported that a reprocessed dyonics platinum arthroscopic shaver snapped apart in the knee during use.The report did not indicate that the device failure resulted in patient harm.

Brand Name
MEDLINE RENEWAL REPROCESSED DYONICS ARTHROSCOPIC SHAVER
Common Device Name
ARTHROSCOPIC ACCESSORY
Manufacturer (Section D)
MEDLINE RENEWAL
2747 sw 6th st.
redmond OR 97756
MDR Report Key6088142
Report Number3032391-2016-00016
Device Sequence Number611953
Product Code HRX
UDI-Device Identifier10888277354692
UDI-Public10888277354692
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K012667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number72203013
Device Catalogue Number72203013
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2016
Initial Report FDA Received Date11/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;